# SDR AALA20020255

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - LEFT GENERATOR DRIVE LIGHT ILLUMINATED ON FINAL APPROACH TO JFK, LT GENERATOR DISCONNECTED PER FM VOL 1.  RECONNECTED AND SERVICED LEFT IDG AS PER MM PERFORMED GENERATOR DRIVE SYSTEM ADJUST/TEST AS PER 24-11-00-5.  OPERATIONAL CHECK NORMAL WITH NO FAULTS INDICATED.  (M)
